Alexander Gorodnik
Alexander Gorodnik
Dirección de correo verificada de - Página principal
Citado por
Citado por
The Ergodic Theory of Lattice Subgroups (AM-172)
A Gorodnik, A Nevo
Princeton University Press, 2009
Counting lattice points
A Gorodnik, A Nevo
Journal für die reine und angewandte Mathematik (Crelles Journal) 2012 (663 …, 2012
Manin's and Peyre's conjectures on rational points and adelic mixing
A Gorodnik, F Maucourant, H Oh
Annales scientifiques de l'Ecole normale supérieure 41 (3), 385-437, 2008
Distribution of lattice orbits on homogeneous varieties
A Gorodnik, B Weiss
GAFA Geometric And Functional Analysis 17 (1), 58-115, 2007
Open problems in dynamics and related fields
A Gorodnik
Journal of Modern Dynamics 1 (1), 1, 2007
Rational points on homogeneous varieties and equidistribution of adelic periods
A Gorodnik, H Oh, M Borovoi
Geometric and Functional Analysis 21 (2), 319-392, 2011
Orbits of discrete subgroups on a symmetric space and the Furstenberg boundary
A Gorodnik, H Oh
Duke Mathematical Journal 139 (3), 483-525, 2007
Integral points on symmetric varieties and Satake compatifications
A Gorodnik, H Oh, N Shah
American journal of mathematics 131 (1), 1-57, 2009
Diophantine approximation and automorphic spectrum
A Ghosh, A Gorodnik, A Nevo
International Mathematics Research Notices 2013 (21), 5002-5058, 2013
Weakly mixing group actions: a brief survey and an example. Modern Dynamical Systems and Applications
V Bergelson, A Gorodnik
Strong wavefront lemma and counting lattice points in sectors
A Gorodnik, H Oh, N Shah
Israel Journal of Mathematics 176 (1), 419-444, 2010
Exponential mixing of nilmanifold automorphisms
A Gorodnik, R Spatzier
Journal d'Analyse Mathématique 123 (1), 355-396, 2014
Quantitative ergodic theorems and their number-theoretic applications
A Gorodnik, A Nevo
Bulletin of the American Mathematical Society 52 (1), 65-113, 2015
RDNA: Residue-defined networking architecture enabling ultra-reliable low-latency datacenters
A Liberato, M Martinello, RL Gomes, AF Beldachi, E Salas, R Villaca, ...
IEEE Transactions on Network and Service Management 15 (4), 1473-1487, 2018
Manin’s conjecture on rational points of bounded height and adelic mixing
A Gorodnik, F Maucourant, H Oh
arXiv preprint math.NT/0601127 362, 2005
Quantitative multiple mixing
M Björklund, M Einsiedler, A Gorodnik
Journal of the European Mathematical Society 22 (5), 1475-1529, 2020
Uniform distribution of orbits of lattices on spaces of frames
A Gorodnik
Duke Mathematical Journal 122 (3), 549-589, 2004
Best possible rates of distribution of dense lattice orbits in homogeneous spaces
A Ghosh, A Gorodnik, A Nevo
Journal für die reine und angewandte Mathematik 2018 (745), 155-188, 2018
Diophantine approximation exponents on homogeneous varieties
A Ghosh, A Gorodnik, A Nevo
Recent trends in ergodic theory and dynamical systems 631, 181-200, 2015
Metric Diophantine approximation on homogeneous varieties
A Ghosh, A Gorodnik, A Nevo
Compositio Mathematica 150 (8), 1435-1456, 2014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20